# SDR SWAA2025122254275

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 64,234 hours, 38,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AFT ENTRY ESCAPE SLIDE GIRT BAR WOULD NOT ENGAGE IN SLIDE BRACKET.   DEBRIS WAS BLOCKING BRACKET FROM ENGAGING THE BAR. REMOVED DEBRI AND PERFORMED INSTALL TEST AMM 25-66-02. GIRT BAR PROPERLY ENGAGES
